MAUDE Adverse Event Report: STRYKER SPINE-US MANTIS REDUX BLOCKER; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

STRYKER SPINE-US MANTIS REDUX BLOCKER; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number 48289999
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent a revision surgery to address a migrated mantis redux blocker (noticed via a ct scan) approximately 11 days after implantation.
 
Additional Manufacturer Narrative
H6 coding has been updated to reflect device evaluation and investigation conclusion.
 
Event or Problem Description

Brand Name
MANTIS REDUX BLOCKER
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
Manufacturer (Section G)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR   33610
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key16014774
Report Number0009617544-2022-00116
Device Sequence Number12618985
Product Code NKB
UDI-Device Identifier04546540671431
UDI-Public04546540671431
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K092631
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number48289999
Device Catalogue Number48289999
Device Lot NumberDBU
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/28/2022
Supplement Date Received by Manufacturer02/14/2023
Initial Report FDA Received Date12/20/2022
Supplement Report FDA Received Date03/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexFemale
Patient Weight69 KG